# SDR CA110817009

- Difficulty date: August 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 19,750 hours
- Engine: Pwa R134053
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399352
- Condition: Cracked
- Location: Engine
- Part time: 452 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) VIBRATIONS DURING FLIGHT AT CRUISING SPEED.   PRECAUTIONARY LANDING  CYLINDER NR 3 WAS FOUND CRACKED AT CYLINDER HEAD LEVEL.
